Doctor insights on:
Can Metformin Cause Lung Failure
Deoxygenated blood enters the lungs from the right side of the heart and travels to the lungs. When you inspire, oxygen flows into the lungs, transverses the capilliares and attaches to hemoglobin down a gradient. At the same time, co2 diffuses into the capilaries and is expelled with exhalation. Oxygen rich blood then flows to the left side of the heart and into the ...Read more
No: I have never heard of this happening. ...Read more
I started Metformin for diabetes ever since day one i have been having chest pain and tenderness in the chest and now on left side. What causes this?
Diabetic CP: If you are a diabetic you are at increased risk for a heart attack. Any chest pain you have should be evaluated by a physician. Female diabetics especially can have atypical chest pain related to heart disease. See your primary care physician for evaluation. ...Read moreSee 1 more doctor answer
Whay med can take for a bad flu and cold am taking flecainide atorvastatin losartan metformin levothy my cough is dry discharge mucous from lungs ?
I just started lipitor, (atorvastatin)up dosage of metformin to 1000mg suddenlt have high bp and chest palpitations i do also think i have gerd too please help.
Lipitor (atorvastatin) doesn't: cause palpitations, high BP or palpitations. Metformin decreases blood sugar, low blood sugar can cause all kinds of symptoms, including high BP and palps. GERD doesn't cause these. Let your doc know. He/She might do a holter monitor to check your heart rhythm, and check your BP. Good Luck. Visit http://CardioGauge.com to learn how to prevent heart attacks. ...Read more
Dr. just put me on metformin. Today, I became dizzy and nearly passed out, nauseated, heart rate is 114, and my face and chest are flushed. Normal?
Im on phentermine&metformin 3days & I felt my heart speed up, short breath, body got hot&cold, gagging, &now, I feel a poke in my chest. Side affects ?
65f diabetes2, taken off actose, metformin doubled 2000mg daily. New: tired, sleepy, weak, lf chest pain, stomach pain, cold, out of sorts?
Taking metformin have a pain in right side of chest EKG was perfect blood pressure perfect Pepcid and Aleve (naproxen) helps it. It comes and goes what is it?
See cardiology: You may need a cardiac or pulmonary evaluation, even the gastroneurologist. ...Read more
Hi, i have what my primary doctor says is prediabetes im on metformin 500mg twice daily. i just found out from a chest X-ray that i have mild cardiomegaly. monday im going to see a cardiologist. I dont know what to exspect. I also have high blood pres
Exercise pill: Cardiomegaly means large heart, means most likely your heart is working too hard, will likely give you bp medicine too. Exercise helps blood pressure, sugar, cholesterol, sleep, mood, pain, and much more. After cardiologist approves, start daily 20 min fast exercise, every day, will eventually take the place of your pills if you are consistent. Good luck! ...Read moreSee 1 more doctor answer
Took pseudoephedrine for stuffy head - taking, buspar, (buspirone) metoprolol, hztz and metformin - feeling warm and mild chest pressure - pharmacist said should be no problem but getting concerned about how I am feeling now.
Does metformin cause cancer or renal failure? Why does my doc want me to take 1000 mg of metformin a day? Is it 2 much?
Doc trying to help: Your doc is trying to control your blood sugar. Metformin can cause kidney problems in people who already have an underlying kidney condition, but most of the time it will help your kidneys by preventing diabetes related problems. The max dose is 2500 mg/d, so 1000 mg is not too high. If you really care about your health, quit drinking and eat a healthy diet free from sugar and refined flour. ...Read more
Someone told me if I am on metformin, and have severe diarrhea I should stop taking it because it could cause kidney failure, is this correct, thanks ?
GI symptoms common: Gastrointestinal symptoms are not uncommon with metformin. Most people take metformin for diabetes; diabetes is one of the two leading causes of kidney failure. I imagine if one got very dehydrated with diarrhea (possible), it could result in a sudden worsening of kidney function. Perhaps that was the intended message. But do check with your doctor to be certain this applies in your case. Lgromko. ...Read more
To lessen your: Chance of intestinal upset.Get a more detailed answer ›
It should not: What are you taking the medication for? Most time it will cause you to eat less. ...Read more
The Why's...: Interesting question. In medicine there may not be a valid or comprehensible answer to why things are the way they are. But, they just are and we need to be aware of the pros and cons of any treatment. Nausea and diarrhea are common with metformin for at least the short term. ...Read more
Side effect: Diarrhea is a common side effect to metformin that is unrelated to blood sugar control. I do not think the cause for this side effect is known. It can start immediately or years after being on the medication. The diarrhea tends to be dose related, so the higher the dose the more likely for it to occur. Sometimes it will go away when you go to a lower dose or take an extended release form. ...Read more
Carbs vs fat: Metformin decreases the absorption of carbs from your GI tract so if you eat a lot of simple carbs they will stay in your intestine, hold a bunch of water and cause a lot of diarrhea. If you are avoiding a lot of simple carbs (which you should) and you eat a diet high in fat (which slows your intestines) you will end up severly constipated. Increase you fluid and fiber to replace the carbs. ...Read more
- Talk to a doctor live online for free
- Metformin cause lung
- Can metformin cause coughing?
- Can metformin cause constipation?
- Ask a doctor a question free online
- Can metformin affect a hpt?
- Does metformin cause fatigue?
- Metformin causing egg burps
- Deficiency caused by metformin
- Talk to a pharmacologist online for free